MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Model Number 625-0T-32E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient had a dislocation of their left thr.Update: (b)(6) 2020: the patient¿s hip was successfully relocated in the accident & emergency dept & did not require admission to hospital.
 
Additional Manufacturer Narrative
Reported event:  an event regarding  dislocation involving trident liner was reported. the event was confirmed based on medical review.Method & results:  device evaluation and results: not performed as product remained implanted.Clinician review:  a review of the provided medical records and/or x-rays by a clinical consultant indicated: the records were incomplete, and it was difficult to clearly determine a chronologic history.The patient was chronically unstable with multiple dislocations.Revision surgeries were required.The adm/mdm polyethylene disassociated from the head likely on attempted relocation.Obtaining the implants may help to determine if the locking mechanism was dysfunctional or if the disassociation was appropriate based on stresses applied.Device history review: indicate all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion:  an event regarding  dislocation involving trident liner was reported.The event was confirmed based on medical review.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Patient had a dislocation of their left thr.Update: 24 august 2020: the patient¿s hip was successfully relocated in the accident & emergency dept & did not require admission to hospital.

Brand Name
TRIDENT ALUMINA INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10527954
Report Number0002249697-2020-01861
Device Sequence Number3203386
Product Code MRA
UDI-Device Identifier04546540516848
UDI-Public04546540516848
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P000013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2010
Device Model Number625-0T-32E
Device Catalogue Number625-0T-32E
Device Lot Number12584102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR